# SDR SWAA2023030612031

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 49,275 hours, 29,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ON DOOR R1 STUCK IN THE DISARMED POSITION<[01] POSITIONED GRIT BAR INTO PROPER STOW POSITION PER S.I.P.
